# SDR AALA201706059070

- Difficulty date: June 2, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N847NN
- Make and model: Boeing 737823
- Aircraft serial: 29575
- Aircraft time: 21,862 hours, 8,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ASSY IN DOOR PASSENGER AFT DAMAGED.  EMERGENCY EXIT LIGHT ASSY IN DOOR PASSENGER AFT WAS REPLACED IAW AMM 25-63-00.  GOOD FOR SERVICE.
